Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online
Ask a Urologist   »  

Non cancerous cells discovered from bladder after cystoscopy. Small urine flow, penis pains. Suggest ointment

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
I am 82 year old male, a week ago I had a cystoscopy, the urologist scraped a few non cancerous tissues from my bladder and from my enlarged prostate. Five days later I was released, however the burning feeling in my penis continues and strangely I have to pass mstool as well, otherwise the urin flow would be very small. Is there an ointment I could put inside my penis, and into my anus as well. Thank you for your answering my query. Yours XXXXXXX Jasek from Australia.
Posted Sat, 14 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Andrew Rynne MD 2 hours later
Hi there XXXXXXX

Thank you for posting your question here.

The burning sensation you are feeling in your penis is probably urethritis as a result of instrumentation and your having to have a catheter in place for some days. It will almost certainly settle of its own accord.

Drink lot of water in the meantime. Cranberry juice will also help. I don't think that there is any useful ointment.

Good luck. You should be fine.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor